Loading [MathJax]/jax/output/SVG/fonts/TeX/fontdata.js

广义对角占优矩阵的新判据

江如

江如. 广义对角占优矩阵的新判据[J]. 华南师范大学学报(自然科学版), 2010, 1(1): 5-5 .
引用本文: 江如. 广义对角占优矩阵的新判据[J]. 华南师范大学学报(自然科学版), 2010, 1(1): 5-5 .
New Criteria for generalized diagonally dominant matrices[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 5-5 .
Citation: New Criteria for generalized diagonally dominant matrices[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 5-5 .

广义对角占优矩阵的新判据

详细信息
    通讯作者:

    江如

  • 中图分类号: 

    O151.21

New Criteria for generalized diagonally dominant matrices

  • 摘要: 利用α-对角占优矩阵的性质, 通过对矩阵元素下标集的划分, 给出了广义对角占优矩阵的若干新判据.
    Abstract: Some new criteria for generalized diagonally dominant matrices are obtained, in view of the property of αdiagonally dominant matrix and the partitions of the element's suffix.
计量
  • 文章访问数:  2065
  • HTML全文浏览量:  86
  • PDF下载量:  396
  • 被引次数: 0
出版历程
  • 收稿日期:  2009-04-10
  • 修回日期:  2009-09-13
  • 刊出日期:  2010-02-24

目录

    /

    返回文章
    返回